# SDR HEEA0010558

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 6898731
- Condition: Defective
- Location: Pwr Turb
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  COATING SOFT AND FLAKING OUT OF P.T. SUPPORT 19-24 SEAL BORE.
